Wednesday August 20th 2014

What happens when you snort Valium?

If you’re thinking of snorting Valium (diazepam), we’ll offer some reasons why you shouldn’t. Simply put, there are too many possible complications and damage that you risk to your body. Not to mention the risk of overdose and suffering severe side effects because of the unregulated amount of Valium entering the central nervous system.

In this article, we explores what snorting Valium does to the body and brain as well as the dangers and possible side effects that can occur when you snort Valium. Then, we invite your questions about Valium abuse and treatments for Valium addiction at the end.

What does snorting Valium do?

Valium is mainly used to treat anxiety. As a benzodiazepine medication, Valium is also used to help with the treatment of alcohol withdrawal. But some people may abuse Valium for its euphoric effects. In fact, snorting Valium has become a popular form of abuse. But what does snorting Valium do?

When you change the route by which you take Valium, you also alter the concentration and effects of the medication. Snorting Valium takes a shorter time to work in the central nervous system. Instead of diazepam going through the digestive tract to metabolize, it travels through the nasal cavity and crosses the blood-brain barrier shortly after it is snorted. It only take a few minutes to feel the effects of the Valium on the system. Because of the concentration of diazepam in the brain, snorting Valium also affects the potential for adverse side effects.

Is snorting Valium effective?

Snorting Valium is effective in terms of therapeutic and possible euphoric effect, but snorting is not the recommended mode of administration. The risk and side effects are too great. Also when you snort valium, the dosage of diazepam can become toxic when you choose to take it in this form. You can damage nasal cavities permanently, damage your liver, heart, or lungs depending on the level of abuse and how much you are snorting.

Is snorting Valium bad for you?

Yes, snorting Valium is bad for you. When you snort Valium, you increase the chances for negative and adverse side effects to happen. Side effects from snorting Valium include:

  • fatigue
  • hard time breathing
  • irregular heart beat
  • loss of concentration
  • nausea and diarrhea
  • overdose
  • ulceration of the mucous membrane of the nose
  • seizures
  • tremors

Snorting Valium is not worth the change of suffering side effects you’re not meant to experience. If you want to decrease your chances of adverse side effects, then DON’T snort Valium.

Is snorting Valium dangerous?

The biggest reason Valium is so dangerous is that you can suffer an overdose. Valium overdose is a big deal because it can come on suddenly and if there is no one to help or find you, there is a potential you may never wake up from an overdose. In fact, Valium overdose can come on suddenly and without warning. While you may feel the onset of effects which will lead to euphoric effects, you can quickly go downhill. Valium overdose signs to look out for include:

  • coma
  • confusion and dizziness
  • depressed heart rate and breathing
  • fatigue
  • impaired cognitive function
  • impaired movement

Can you snort Valium?

While you may snort Valium and get the effects of the drug faster with a greater intensity… in the end, it’s not worth the risks you run. As with other benzodiazepines, unpredictable side effects can occur when you snort Valium. If you are needing a stronger effect to treat your symptoms then you should talk to your doctor they can help you find a better way to treat anxiety or depression.

Snorting Valium questions

Do you still have questions concerning snorting Valium? Please leave your questions in the comments section below and we will get back to you personally and promptly.

Reference Sources:  HHS: U.S. Senate Hearing on Trends in Unintentional Drug Overdose Deaths
NCBI: Adverse reaction to Zolpidem

Photo credit: WikiMedia Commons

Leave a Reply

4 Responses to “What happens when you snort Valium?
Maria
10:49 am April 30th, 2014

You guys are doing a great thing about tell people it’s bad to do drugs and I want to be a police officer so I can learn more about weird things that out there and also it’s show the clean and sober people to stay of drugs it’s not good for anybody I really wish people thought more about what bad for them but they don’t so I am so glad I read about this information give me a lot information and wow it’s very shocking what can happen to the people that use it all we have to do is pray for them to choose the light is instated of the darkness . I will recomand to people to read about this websit

12:41 pm April 30th, 2014

Thank you for the compliments, Maria! And good luck you in your pursuit of a career in law enforcement. Keep in mind that drug addiction is complicated and is best treated through psychotherapy or behavioral interventions…and not jail time!

chris
6:56 am August 6th, 2014

Will 2mg and doing it once be hurtful?

concerned
10:58 pm August 16th, 2014

I know someone who is thinking about snorting a quarter of a Valium. How much can u intake before it’s dangerous… and are there any drugs that shouldn’t be mixed with valium?

Leave a Reply